# SDR MWEA010283

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99577003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG PIT, INTERCOSTAL AT LONGERON 29 RIGHT BETWEEN STATION 332 AND 351 HAS AREAS OF LIGHT CORROSION ON LOWER FLANGE RIVET CHANNEL AND OUTBOARD SIDE.  REMOVED CORROSION.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL.
